Tildiem Cardiac Arrest Side Effect Reports
The following Tildiem Cardiac Arrest side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Cardiac Arrest, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Acute Myocardial Infarction, Cardiac Arrest|
This Cardiac Arrest side effect was reported by a consumer or non-health professional from . A 80-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tildiem (dosage: 300 Mg Q Day Po), which was started on Sep 01, 2004. Concurrently used drugs:
|Acute Pulmonary Oedema, Atrioventricular Block Complete, Cardiac Arrest, Ventricular Fibrillation|
This Cardiac Arrest Tildiem side effect was reported by a consumer or non-health professional from on Jan 12, 2005. A Female , 75 years of age, was treated with Tildiem. The patient presented the following health conditions:
Tildiem Cardiac Arrest Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tildiem Cardiac Arrest Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|